JMPM: Jurnal Matematika dan Pendidikan Matematika

JMPM: Jurnal Matematika dan Pendidikan Matematika (e-ISSN: 2502-9878, p-ISSN: 2502-986X) is a journal publishes original research and review articles in the field of mathematics and mathematics education. This journal published twice a year (in March and September).

Journal Homepage Image

<meta name="google-site-verification" content="eY5JOGFEJtN4OHGnTB1ncYC81bs0gNi-eXyledeYTMk" />

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 4, No 2 (2019): September 2019 - Februari 2020

Table of Contents

Shantika Martha
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
87-93
Wahyuning Murniati
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
94-102
Siska Aprilia Hardiyanti
Wahyu Naris Wari
Dora Melati Nurita Sandi
Anis Armaning Tyas
Abstract views: 0 | PDF (Bahasa Indonesia) views: 0
103-112